Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 30, NWS Twin Cities, MN

May 15, 2025Kanabec County, Mille Lacs County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 15, 2025, 3:34 PM CDT for Kanabec County, Mille Lacs County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2025, 3:34 PM CDT (20:34 UTC)
Expired
May 15, 2025, 3:58 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kanabec County, MN, Mille Lacs County, MN

The radar

The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

328 
WUUS53 KMPX 152034
SVRMPX
MNC065-095-152115-
/O.NEW.KMPX.SV.W.0030.250515T2034Z-250515T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
334 PM CDT Thu May 15 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kanabec County in east central Minnesota...
  Southern Mille Lacs County in east central Minnesota...

* Until 415 PM CDT.

* At 334 PM CDT, a severe thunderstorm was located near Bock, or 20 
  miles northwest of Cambridge, moving north at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Milaca, Ogilvie, Bock and Rum River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4574 9351 4571 9351 4570 9362 4600 9374
      4604 9340 4573 9343
TIME...MOT...LOC 2034Z 176DEG 39KT 4576 9349

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
3 follow-up statements
653 
WWUS53 KMPX 152042
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
342 PM CDT Thu May 15 2025

MNC065-095-152115-
/O.CON.KMPX.SV.W.0030.000000T0000Z-250515T2115Z/
Kanabec MN-Mille Lacs MN-
342 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT 
FOR WEST CENTRAL KANABEC AND CENTRAL MILLE LACS COUNTIES...

At 342 PM CDT, a severe thunderstorm was located 6 miles north of 
Bock, or 28 miles northwest of Cambridge, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Rum River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4582 9352 4582 9364 4600 9374 4604 9340
      4582 9345
TIME...MOT...LOC 2034Z 175DEG 39KT 4579 9353

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BED
073 
WWUS53 KMPX 152052
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
352 PM CDT Thu May 15 2025

MNC065-095-152115-
/O.CON.KMPX.SV.W.0030.000000T0000Z-250515T2115Z/
Kanabec MN-Mille Lacs MN-
352 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT 
FOR WEST CENTRAL KANABEC AND EAST CENTRAL MILLE LACS COUNTIES...

At 352 PM CDT, a severe thunderstorm was located 10 miles south of 
Wahkon, or 34 miles northwest of Cambridge, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Rum River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4593 9352 4593 9365 4601 9369 4604 9340
      4593 9344
TIME...MOT...LOC 2042Z 175DEG 39KT 4588 9354

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BED
675 
WWUS53 KMPX 152058
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
358 PM CDT Thu May 15 2025

MNC065-095-152108-
/O.CAN.KMPX.SV.W.0030.000000T0000Z-250515T2115Z/
Kanabec MN-Mille Lacs MN-
358 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR WEST CENTRAL KANABEC 
AND EAST CENTRAL MILLE LACS COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning has 
been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4593 9352 4593 9365 4601 9369 4604 9340
      4593 9344
TIME...MOT...LOC 2052Z 175DEG 39KT 4599 9355

$$

BED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:32 PM CDT, 2 minutes earlier. Its key messages:

  • Ongoing line of severe storms likely to grow in coverage and intensity across Wisconsin this afternoon.
  • Gusty SW winds to 40-50 mph tonight and Friday.
  • Cooler pattern tomorrow into much of next week.
Area forecast discussion, May 15, 3:32 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Thu May 15 2025

.KEY MESSAGES...

- Ongoing line of severe storms likely to grow in coverage and
  intensity across Wisconsin this afternoon.

- Gusty SW winds to 40-50 mph tonight and Friday.

- Cooler pattern tomorrow into much of next week.

&&

.DISCUSSION...
Issued at 331 PM CDT Thu May 15 2025

Broken line of storms has fired along a cold front which is
pushing into central Minnesota and western Wisconsin at this
time. So far severe reports have been limited, although a few
funnels/landspout-like tornadoes have been reported in central
and western Minnesota. As storms push into western Wisconsin
they will encounter an environment more favorable for robust
storms as these areas have warmed into the lower 80s and
midlevel shear is increasing. This should allow storms to grow
out of the minisupercell form they had taken earlier into
larger severe supercells capable of large hail and a few
tornadoes. Earlier tornadoes across central/western MN occurred
with storms that developed directly on a boundary draped across
that region, while storms a bit further east and displaced from
that boundary have yet to produce confirmed tornadoes. Radar
shows this boundary extends southeastward and is beginning to
intersect the line of storms just east and southeast of the MSP
metro, and this part of western Wisconsin will be the area to
watch for additional tornado development this afternoon. Given
the more robust nature of these storms, stronger tornadoes will
be a very real threat along with large hail 2"+.

These storms will continue to push into central/southern
Wisconsin this evening at which point our attention will turn to
gusty southwest winds moving in behind the cold front. Cold air
advection overnight will allow gusts to continue through the
night and early morning, continuing into much of Friday. For
this reason the current wind advisory was extended overnight and
through the day Friday. As was the case this afternoon, the
advisory includes southern and western Minnesota where gusts to
50 mph are possible.

Friday looks to be a rather miserable day weather-wise, as in
addition to the wind expect prolonged periods of light rain and
temperatures struggling to rise out of the 50s for many areas.
While rain will clear out Friday night, below average
temperatures will persist into much of next week, along with
more widespread rain chances Monday and Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1234 PM CDT Thu May 15 2025

Primary concerns this period are a line of storms quickly
developing in southern and central/eastern MN, followed by very
gusty SW winds through tomorrow. Storms are starting to fire
along a cold front currently extending from near AXN to near MKT
and this line is expected to grow in coverage over the next 1-2
hours as it approaches MSP as a scattered/broken line, and a
broken/solid line as it pushes further east toward EAU around
21Z. Impacts should be short-lived, generally an hour or less,
but could be accompanied by gusty winds and hail. Once this line
passes skies will quickly become scattered VFR but that will
bring the onset of gusty southwest winds of 30-35 kts that will
last through the overnight into much of Friday. Western MN should
see gusts over 40 kts. Rain and MVFR cigs will slowly move in
from west to east Friday morning and afternoon.

KMSP...Scattered line of storms developing near KMKT will grow
in coverage and intensity, reaching MSP around 19Z. Duration
will last 30-45 minutes. Line should be scattered to broken in
nature when it arrives, so some impacts at KMSP are likely, and
if a stronger cell moves overhead there could be gusts as high
as 50 kts and hail. Winds will quickly become SWerly behind the
line, initially around 190-200 degrees veering to around 220-230
by 22Z. Gusts over 30kts are likely this afternoon through
tomorrow outside of some slight decrease early Fri morning.
Gusts as high as 40 kts are possible, particularly around
22Z-00Z this evening.

/OUTLOOK FOR KMSP/
SAT...MVFR mrng cigs likely. Wind NW 10-15G20-25 kts.
SUN...VFR. Wind NE 5-10 kts.
MON...Mainly VFR. Chance MVFR/SHRA. Wind ESE 10-15G25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 7 PM CDT Friday for Blue Earth-Brown-
     Chippewa-Faribault-Freeborn-Lac Qui Parle-Le Sueur-Martin-
     Nicollet-Redwood-Renville-Sibley-Steele-Waseca-Watonwan-
     Yellow Medicine.
WI...None.

&&

DISCUSSION...DPH
AVIATION...DPH
Hazardous weather outlook, May 15, 3:34 AM CDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
334 AM CDT Thu May 15 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
160830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
334 AM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms can be expected over western Minnesota
this morning. A few storms may be strong to severe, possibly
producing large hail, damaging winds or a tornado or two.

After a late morning into early afternoon lull, additional
thunderstorms can be expected over central and eastern Minnesota
into western Wisconsin late this afternoon and evening. A few
storms may be strong to severe over eastern MN into western WI,
possibly producing large hail, damaging winds or a few tornadoes.
There is an Enhanced (Level 3 of 5) Risk of severe thunderstorms
over eastern MN into western WI, a Slight (Level 2 of 5) Risk of
severe thunderstorms over central MN and a Marginal (Level 1 of 5)
Risk of severe thunderstorms over western and far southern MN
today.

Strong south to southwest winds, with gusts of 40 to 50 mph, can
be expected this afternoon over southern and southwestern
Minnesota this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong west winds, with gusts of 40 to 50 mph, will be possible
on Friday across western through southern Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this morning in western
MN and this afternoon and evening in eastern MN into western WI.

In the hours before

Special weather statement, May 15, 2:36 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
236 PM CDT Thu May 15 2025

MNZ041-042-048-049-152000-
Todd MN-Pope MN-Douglas MN-Stearns MN-
236 PM CDT Thu May 15 2025

...A STRONG THUNDERSTORM WILL IMPACT DOUGLAS...NORTHEASTERN POPE...
SOUTHERN TODD AND NORTHWESTERN STEARNS COUNTIES UNTIL 3 PM CDT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Sauk Centre, or 18 miles southeast of Alexandria,
moving north at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Alexandria, Sauk Centre, Melrose, Long Prairie, Freeport,
  Evansville, Carlos, Brandon, Swanville, Grey Eagle, Lake Osakis,
  Little Sauk, Holmes City, Round Prairie, Leaf Valley, Miltona,
  Garfield, Belle River, New Munich and Grove Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4576 9552 4588 9576 4593 9576 4603 9577
      4611 9577 4611 9515 4615 9515 4601 9465
      4593 9465 4593 9464 4545 9464 4541 9476
      4541 9485
TIME...MOT...LOC 1935Z 175DEG 52KT 4572 9510

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BED
Local storm report, May 15, 2:56 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
256 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     Tornado          2 ENE Spring Hill       45.53N 94.80W
05/15/2025                   Stearns            MN   Trained Spotter

            Debris reported (trees).

&&

PV
Local storm report, May 15, 3:12 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
312 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     Hail             1 E Isanti              45.50N 93.23W
05/15/2025  M0.75 Inch       Isanti             MN   Public

            Report from mPING: Dime (0.75 in.).

&&
Special weather statement, May 15, 3:13 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
313 PM CDT Thu May 15 2025

MNZ041>043-049-050-152045-
Todd MN-Stearns MN-Douglas MN-Morrison MN-Benton MN-
313 PM CDT Thu May 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DOUGLAS...
NORTHWESTERN BENTON...SOUTHWESTERN MORRISON...TODD AND NORTHEASTERN
STEARNS COUNTIES UNTIL 345 PM CDT...

At 313 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Upsala, or 21 miles southwest of Little Falls,
moving north at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Little Falls, St. Anthony, Waite Park, St. Joseph, Long Prairie,
  Collegeville, Albany, Avon, Royalton, Browerville, Holdingford,
  Clarissa, Randall, Freeport, Eagle Bend, Bertha, Upsala,
  Swanville, Grey Eagle and Bowlus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4628 9515 4632 9515 4637 9516 4637 9493
      4605 9430 4578 9428 4555 9427 4547 9440
      4608 9543 4611 9542 4611 9515
TIME...MOT...LOC 2013Z 176DEG 46KT 4574 9463

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BED
Special weather statement, May 15, 3:26 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
326 PM CDT Thu May 15 2025

MNZ044-045-152045-
Mille Lacs MN-Kanabec MN-
326 PM CDT Thu May 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL KANABEC AND
NORTHEASTERN MILLE LACS COUNTIES UNTIL 345 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Isle, or 45 miles north of Cambridge, moving
north at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Isle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

If on or near Lake Mille Lacs, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4612 9343 4612 9344 4625 9355 4625 9343
      4615 9343 4616 9330 4616 9323
TIME...MOT...LOC 2026Z 171DEG 44KT 4618 9334

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BED
Local storm report, May 15, 3:32 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tornado          3 N Roberts             45.02N 92.54W
05/15/2025                   St. Croix          WI   Law Enforcement

            Deputy reported a tornado on the ground
            north of Roberts along 110th.

&&

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 10:17 PM CDTWind AdvisoryMPXBlue Earth, Brown, Chippewa, Faribault, Freeborn, Lac qui Parle and 10 more45 hr
May 15, 3:52 AM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine23 min
May 15, 4:14 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine31 min
May 15, 4:27 AM CDTSpecial Weather StatementMPXChippewa, Swift, Yellow Medicine33 min
May 15, 5:00 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Redwood45 min
May 15, 5:29 AM CDTSpecial Weather StatementMPXRenville31 min
May 15, 5:34 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville26 min
May 15, 6:06 AM CDTSpecial Weather StatementMPXRenville24 min
May 15, 9:23 AM CDTSpecial Weather StatementMPXIsanti37 min
May 15, 9:36 AM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne24 min
May 15, 9:58 AM CDTSpecial Weather StatementMPXIsanti17 min
May 15, 10:24 AM CDTSpecial Weather StatementMPXKanabec21 min
May 15, 12:56 PM CDTSevere Thunderstorm WarningMPXLe Sueur19 min
May 15, 1:17 PM CDTTornado WarningMPXSwift28 min
May 15, 1:27 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Le Sueur, Rice, Scott, Steele33 min
May 15, 1:33 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright27 min
May 15, 1:36 PM CDTSevere Thunderstorm WarningMPXCarver, Wright24 min
May 15, 1:37 PM CDTTornado WarningMPXPope, Stevens, Swift38 min
May 15, 1:48 PM CDTTornado WarningMPXScott10 min
May 15, 1:55 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Hennepin, Ramsey, Rice, Scott and 1 more35 min
May 15, 2:25 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey20 min
May 15, 2:31 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Ramsey, Washington44 min
May 15, 2:36 PM CDTSpecial Weather StatementMPXDouglas, Todd24 min
May 15, 2:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Kanabec, Mille Lacs and 3 more49 min
May 15, 2:52 PM CDTTornado Warning Tornado observedMPXStearns, Todd23 min
May 15, 3:06 PM CDTTornado WarningMPXMille Lacs24 min
May 15, 3:13 PM CDTSpecial Weather StatementMPXTodd32 min
May 15, 3:26 PM CDTSpecial Weather StatementMPXKanabec19 min
May 15, 3:37 PM CDTTornado WarningMPXBenton, Morrison, Stearns23 min
May 15, 3:56 PM CDTSpecial Weather StatementMPXBenton, Morrison34 min
May 15, 4:22 PM CDTSpecial Weather StatementMPXMille Lacs38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.